# SDR MALA110275

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE RT OF S27 HAS CORROSION BETWEEN FRAMES 364 AND 349 IN THE FWD E & E BAY.  R & R DIAPHRAM JUST TO THE RT OF STGR 27 BETWEEN FRAMES 349 & 364 IN FWD E & E BAY IAW EO R53161 THAT IS ATTACHED TO W/O 1007747-1000-0093, 603175 922, PN SH670-32075-4, TAG B95621.
